# SDR CA050127002

- Difficulty date: January 24, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech D95A
- Aircraft time: 23,112 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 5520 · Elevator Structure
- Part: Control Horn
- Part number: 956100054
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHEET METAL REPAIR OF THE RT ELEVATOR ASSY IT WAS NOTED THAT THE ELEVATOR SKIN AT THE CONTROL HORN ATTACH POINT WAS CRACKED. FURTHER INSPECTION OF THE CONTROL HORN ASSY REVEALED A LARGE CRACK PROGRESSSING FROM 1 OF 4 ELEVATOR TO CONTROL HORN MOUNTING BOLTS.  CRACK LENGTH WAS APPROXIMATLY 1 INCH.  THE ELEVATOR CONTROL FITTING WAS REPLACED.  A FLEET INSPECTION WAS CARRIED OUT USING VISUAL AND EDDY CURRENT INSPECTION AND NO FURTHER DEFECTS WERE FOUND ON ANY AIRCRAFT.
